I am reasonably happy with my low dose abilify. Only problem I’m really having with it at the current time is that I seem to not be able to sleep more than 2 or 3 hours without waking up anymore. Seems to be bad dream related, and I suspect the Ap may be causing the dreams. IDK.
i am happy with my medications the only complaint is weight gain which i am working on reducing it .the only exception is metformin it caused severe insomnia still presisted even after discontinuation!!
My psych med’s are mostly okay, but they have put me on a couple of inhalers, and now they’re refusing to let me have one of them. I think Symbicort has black market value. I’m debating with myself if I am going to file a complaint. I don’t know. The Symbicort is making my very moody, and it’s not really pleasant to take. I might just do without it. But when I don’t get my Symbicort I have to bend over and gasp for air just taking a short walk.